# SDR MASA2023011000001

- Difficulty date: January 11, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N87345
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000582
- Aircraft time: 14,088 hours, 8,270 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Depleted
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO FLASHLIGHT NOT BLINKING
RR FLASH LIGHT BATTERY
